# SDR SWAA2025050554034

- Difficulty date: March 31, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 216 AT LT WING 2025-232329 CORRECTED FAULT NAME: CRACK CORRUGATED PLATE TRAILING EDGE ORSS 216 AT LT WING<[01] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 AT LT WING IAW B737-700 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG-115A2781 REV: B SHEET 2. CRACK MEASUREMENTS IS: L= 0.584 TOOL USED: CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25.;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 AT LT WING IAW B737-700 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG-115A2781 REV: B SHEET 2. CRACK MEASUREMENTS IS: L= 0.584 INCH. TOOL USED: CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25.;[03] CORRECTED STEP 2 REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 216 AT LT WING IAW B737-700 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG-115A2781 REV: B SHEET 2. CRACK MEASUREMENTS IS: L= 0.584 INCH. TOOL USED: CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25.;[04] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 216 AT LT WING IAW B737-700 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG-115A2781 REV: B SHEET 2. CRACK MEASUREMENTS IS: L= 0.584 INCH. TOOL USED: CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25.
